Yohimbine - I took a very big overdose about 15 years ago. Is that what caused me to get?
- 28 Dec 2011 by maxbier
- erectile dysfunction, yohimbine, overdose
... hyperaroused at the time for about 2 weeks and now causes me impotence? I took a whole bottle.
Added 30 Dec 2011:
I do take psychiatric medicines now that cause impotence, but I think the overdose of yohimbine caused damage. What can I do to remedy it? Take more yohimbine as prescribed?
11 Jul 2012
Hello maxbier. I am not a doctor but I believe that Yohimbine is not the cause of the problem. Just my opinion and I could be wrong of course. Best of wishes, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile ...
1 answer • 27 Aug 2010
I have been on Paxil for the last 10-15 years, had never experienced the dysfunction before. Erection is possible but pentration is not.
2 answers • 10 Oct 2011
20 mg of Cialis had no effects, period. Thought for sure it was a failure. Years later, tried again, except this time took 3 of them... Starting to ...
2 answers • 6 Jan 2014
My partner is 57yrs old. He is physically fit. He never smoke and long years he dont drink alcohol. He has type B diabetes. We are on normal sexual ...
1 answer • 19 May 2014
my doctor prescribed me viagra 100mg as needed before intercourse and yohimbine hcl 5.4mg three times a day. I noticed that some take yohimbine hcl ...
3 answers • 30 May 2014